# SDR GTIA2024122738631

- Difficulty date: December 26, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 34,889 hours, 15,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 34948
- Condition: Inoperative
- Location: Zone 200
- Part time: 2 hours, 2 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE L1 INOP-REMOVED AND REPLACED FORWARD MEGAPHONE IAW AIRCRAFT DRAWUNG #A320 EMER EQUIP
